Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Requip Sexual Side Effects

Requip Sexual Side Effects

Do you take Requip and can you have an orgasm? Please help I also had this problem with Brintellix and lyrica

A MyFibroTeam Member said:

@A MyFibroTeam Member
I take a whole bunch of other meds too, but it was not until I started taking LYRICA that the sexual dysfunction started, however, I think the LYRICA is helping with the level of pain, so I don't want to stop taking it.
I also take 120mg of Cymbalta daily, 200mg of LYRICA daily, 5000IU of Vitamin D daily, plus a thyroid med, a bladder med & a calcium supplement. Plus I take Dilaudid for pain
- By my list of meds you would never know I was only 43 years old. Lol.

posted over 4 years ago
A MyFibroTeam Member said:

Not on Requip, but no desire at all.

posted over 4 years ago
A MyFibroTeam Member said:

Well at least I am not alone I plan to quit taking it but wish there was an alternative How long have you taken it and do you think any other drugs you take cause it I was doing fine in that department until a month ago when I started Lyrica and then stopped it and started Requip Lyrica helped my rls just like Requip does so it makes sense that they would affect me sexually the same way Thanks for telling me @A MyFibroTeam Member

posted over 4 years ago
A MyFibroTeam Member said:

I am not taking Requip, but I take LYRICA and I have the same problem. It is VERY frustrating.

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in